Open Access
Translator Disclaimer
2012 A Coupled System of Nonlinear Fractional Differential Equations with Multipoint Fractional Boundary Conditions on an Unbounded Domain
Guotao Wang, Bashir Ahmad, Lihong Zhang
Abstr. Appl. Anal. 2012(SI01): 1-11 (2012). DOI: 10.1155/2012/248709

Abstract

This paper investigates the existence of solutions for a coupled system of nonlinear fractional differential equations with m-point fractional boundary conditions on an unbounded domain. Some standard fixed point theorems are applied to obtain the main results. The paper concludes with two illustrative examples.

Citation

Download Citation

Guotao Wang. Bashir Ahmad. Lihong Zhang. "A Coupled System of Nonlinear Fractional Differential Equations with Multipoint Fractional Boundary Conditions on an Unbounded Domain." Abstr. Appl. Anal. 2012 (SI01) 1 - 11, 2012. https://doi.org/10.1155/2012/248709

Information

Published: 2012
First available in Project Euclid: 5 April 2013

zbMATH: 1242.34010
MathSciNet: MR2926915
Digital Object Identifier: 10.1155/2012/248709

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.2012 • No. SI01 • 2012
Back to Top